MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404286
Medical Device Problem Codes Mechanical Problem (1384); Inadequacy of Device Shape and/or Size (1583); Migration (4003)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with asymmetry, as one side appeared longer than the other, and the device did not seem to function correctly.A revision procedure was performed, during which the physician suspected a possible proximal erosion on the left side and a crossover; however, no erosion was confirmed.During surgery, the crossed over cylinder was explanted, the affected corporal space was remeasured, and it was determined that a longer rear tip extender was required.A 2 cm rte was replaced with a 4cm rte to match the right side.No patient complications were reported.
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.Migration, length too short, mechanical issue and tissue damage are acknowledged within the dfu and are not related to off-label use or failure to follow instructions.The reported patient symptom of tissue damage is a known risk associated with this device type and indicated as such in the instructions for use.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24370294
Report Number2124215-2026-06783
Device Sequence Number4876658
Product Code JCW
UDI-Device Identifier00878953003894
UDI-Public(01)00878953003894(17)291111(10)1100627706
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404286
Device Catalogue Number72404286
Device Lot Number1100627706
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/17/2026
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR LOT 1100707615, UPN 72018201.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexMale